# SDR QXEA200301512

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,270 hours, 20,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  CLEANED AND LUBED DOOR STOP LUGS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
